# SDR DL73K010092

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,078 hours, 38,600 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65569227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORES OF THE LT SIDE STRUT SUPPORT FITTING LOCATED AT FS 685.  THE BORE DIAMETER WAS INCREASED TO 2.325 INCHES AND REPAIRED PER ERA 396650-14 AT HMV.
